# SDR UPS99431180

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA11A1194
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A, NR 4 ENG IN FLIGHT SHUTDOWN DUE TO S/O VLV CLOSED AND C/B POPPED.  REPAIRED PIN CONNECTOR D2316J AND REMOVED AND REPLACED S/O VLV.
